×

zbMATH — the first resource for mathematics

Eine Eigenschaft der Atome endlicher Graphen. (German) Zbl 0214.51503

MSC:
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Halin, A theorem onn-connected graphs. J. Combinatorial Theory7, 150-154 (1969) · Zbl 0172.25803
[2] R. Halin, Zur Theorie dern-fach zusammenh?ngenden Graphen. Abh. Math. Sem. Univ Hamburg33, 133-164 (1969). · Zbl 0175.50502
[3] D.Lick, Critically and minimallyn-connected graphs. In: The many facets of graph theory. Lecture Notes in Math.110. Berlin 1969.
[4] M. Watkins, Connectivity of transitive graphs. J. Combinatorial Theory8, 23-29 (1970). · Zbl 0185.51702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.